The paracetamol is a drug that has a high consumption worldwide, because of the benefits it brings, because it works efficiently as a painkiller strong and fever reducer (antipyretic), so many people tend to ingest it when they feel general discomforts that do not tend to get complicated.
In many countries it is well known as paracetamol, while in others they are presented as acetaminophen or acetaminophen and bring with them the same qualities and internal composition.
General uses of paracetamol
Paracetamol is a medicine used to combat various ailments or symptoms that make people uneasy. It is proven that it acts very effectively when it comes to pain in a medium to low range as it is known to be capable of inhibiting the synthesis of prostaglandins, a substance that is part of the cause of inflammation and stimulation of nerve endings that produce pain.
- Effectively and very quickly relieves the symptoms of some infections such as the common cold, or the flu.
- Very quickly relieves headaches caused by the stress of daily life or external agents.
- They control rises in temperature (fever), which can be very annoying and if not treated in time can cause complications and permanent problems in the individual.
- Helps control symptoms in patients with Hodgkin’s lymphoma or leukemia.
- It also improves the situation in patients with rheumatoid arthritis, antiphospholipid syndromes and lupus.
Presentations of paracetamol
There are several presentations in which users can get this medicine as required and among them the following can be mentioned:
- Pediatric paracetamol, serves very well in children of different ages since in such a way it can be given the necessary amounts without exceeding the limit, since it can bring complications. As in adults, this drug works for various ailments and symptoms of infections and diseases. Its presentation is commonly in syrup or drops for easy consumption.
- Paracetamol in tablets , these are the most used by adults since they come in tablets that are easy to transport and that are rarely forgotten. The doses of 500 mg of paracetamol serve to calm the ailments to a small – medium degree, since if the symptoms are very strong the doses are increased or other alternatives are used.
- Paracetamol in tablets and effervescent sachets, which fulfill the same function only that they can be dissolved in water, for the consumption of people who find it difficult to consume tablets.
- Paracetamol in suspension , whose preparation is of a powder in water whose large part is suspended on the surface, and thus is easy for the user to consume, since the possibly unpleasant taste will be reduced, lumps will be avoided and the thickest part will come first. to enter the body.
What is paracetamol with methocarbamol for?
Given the uses for which paracetamol has been manufactured, the mixture with another compound such as methocarbamol results in a powerful formula to lighten and reduce muscle ailments. It works by slowing down the way the nervous system works, allowing for intense relaxation of the body, on the other hand, it is important that the patient keep a little rest so that the mixture has the expected effects.
What is paracetamol with hyoscine for?
The compound called Hyoscine is also known as buscopan and is capable of directly attacking the cause of gastrointestinal problems suffered by the user and in turn relieving intestinal spasms that produce severe abdominal pain and, in the case of women, the belly. Therefore, the combination of paracetamol and buscopan compounds results in a good solution to the symptoms of some diseases that are concentrated in the intestinal system.
What is paracetamol with caffeine for?
Caffeine is an alkaloid compound that manages to accelerate and improve the absorption and bioavailability of the other compounds that are given to the body, that is why the combination with paracetamol is very effective, since the relief time is much faster and longer than if it were applied individually. It works by blocking adenosine receptors and other pain-causing factors.
Most of the marketed drugs indicate an amount of 500mg of paracetamol and an approximate of 65 to 70 mg of caffeine, which increases the effectiveness of action by almost 90% more.
Side effects of paracetamol
According to various studies and the large number of medical experiences worldwide, it has been confirmed that this drug does not produce great contradictory effects than expected if it is applied correctly and in the recommended doses. Therefore, it can be said that the large number of cases occur due to the intake or application of doses well above what is recommended and for prolonged times, thus having:
- Vomiting sensation
- Liver toxicity, which is a serious damage to the liver.
- Liver injuries
What dose of paracetamol to ingest?
It is highly recommended that in adults the consumption corresponds to an interval between 500 milligrams and 650 milligrams every 8 hours, which can add up to an approximate amount of 4 grams per day, however, if the symptoms are very strong the patient will be able to increase the doses without exceeding 6 grams per day, since it can bring contradictory effects to the patient.
In children it is advisable to apply pediatric paracetamol, which brings with it the recommended doses according to the weight or age of the child, so there will be no confusion for its application.
This drug is a great solution to many types that seek to solve various ailments of people, since it has great compounds without becoming a problem for patients. It should be noted that the instructions of the product should be followed in terms of the number of hours to consume and the doses so that the result is as expected.
A visit to the doctor is never too many, because no matter how effective the medications are, you should not make self-prescriptions to improve physical condition as it can bring opposite results.